# SDR CA121030001

- Difficulty date: October 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 2140 · Heating System
- Part: Motor
- Part number: 27D39
- Condition: Burned
- Location: Heater
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) HEATER MOTOR FOUND UNSERVICEABLE.  MOTOR HAS A BURNED ODOR.  MOTOR REPLACED.
